Affordable Access

Publisher Website

Connections in cold-formed thin-walled structures

Authors
Journal
Computers & Structures
0045-7949
Publisher
Elsevier
Publication Date
Volume
60
Issue
1
Identifiers
DOI: 10.1016/0045-7949(95)00355-x
Disciplines
  • Mathematics

Abstract

Abstract The nonlinear behaviour of connections employed in cold-formed thin-walled structures are determined experimentally and a mathematical model is developed to represent the connection behaviour. The generalized mathematical model gives a close representation of the experimentally obtained moment-rotation relationships for the connections investigated. The moment-rotation relationships of all the connections investigated were found to be nonlinear.

There are no comments yet on this publication. Be the first to share your thoughts.